# SDR ZZDA2009392

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N313AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-TRACK LEFT FORWARD AIRCRAFT NEEDS REPLACING.  REPLACED FORWARD E-TRACK, REF MM 33-51.
